Volume 5, Issue 1
Quintic Spline Solutions of Fourth Order Boundary-value Problems

S. S. Siddiqi & C. Akram

Int. J. Numer. Anal. Mod., 5 (2008), pp. 101-111

Published online: 2008-05

Preview Full PDF 580 2218
Export citation
  • Abstract

In this paper quintic spline is used for the numerical solutions of the fourth order linear special case boundary value problems. End conditions for the definition of spline are derived, consistent with the fourth order boundary value problem. The algorithm developed approximates the solutions, and their higher order derivatives. It has also been proved that the method is a second order convergent. Numerical illustrations are tabulated to demonstrate the practical usefulness of method.

  • Keywords

quintic spline boundary value problem end conditions

  • AMS Subject Headings

65L10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-5-101, author = {S. S. Siddiqi and C. Akram}, title = {Quintic Spline Solutions of Fourth Order Boundary-value Problems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2008}, volume = {5}, number = {1}, pages = {101--111}, abstract = {In this paper quintic spline is used for the numerical solutions of the fourth order linear special case boundary value problems. End conditions for the definition of spline are derived, consistent with the fourth order boundary value problem. The algorithm developed approximates the solutions, and their higher order derivatives. It has also been proved that the method is a second order convergent. Numerical illustrations are tabulated to demonstrate the practical usefulness of method. }, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/801.html} }
TY - JOUR T1 - Quintic Spline Solutions of Fourth Order Boundary-value Problems AU - S. S. Siddiqi & C. Akram JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 101 EP - 111 PY - 2008 DA - 2008/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/801.html KW - quintic spline KW - boundary value problem KW - end conditions AB - In this paper quintic spline is used for the numerical solutions of the fourth order linear special case boundary value problems. End conditions for the definition of spline are derived, consistent with the fourth order boundary value problem. The algorithm developed approximates the solutions, and their higher order derivatives. It has also been proved that the method is a second order convergent. Numerical illustrations are tabulated to demonstrate the practical usefulness of method.
S. S. Siddiqi & C. Akram. (1970). Quintic Spline Solutions of Fourth Order Boundary-value Problems. International Journal of Numerical Analysis and Modeling. 5 (1). 101-111. doi:
Copy to clipboard
The citation has been copied to your clipboard